Alert archive / Maine / Flash Flood Warnings in 2007

Flash Flood Warning 3, NWS Gray, ME

August 3, 2007Franklin County, Oxford County, Maine

NWS Gray, ME issued this flash flood warning at Aug 3, 2007, 2:47 PM EDT for Franklin County, Oxford County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 3, 2007, 2:47 PM EDT (18:47 UTC)
Expired
Aug 3, 2007, 5:45 PM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Whole counties

Counties Franklin County, ME, Oxford County, ME

The radar

The Portland,ME radar (KGYX), 98 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2007-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1978 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2007-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1978 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KGYX 031847
FFWGYX
MEC007-017-032145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
247 PM EDT FRI AUG 3 2007

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL OXFORD COUNTY IN WESTERN MAINE...
  SOUTHERN FRANKLIN COUNTY IN WESTERN MAINE...

* UNTIL 545 PM EDT

* AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM 8 MILES WEST OF WELD...OR ABOUT
  8 MILES NORTH OF RUMFORD...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELD AND
PHILLIPS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4487 7036 4469 7021 4451 7080 4467 7087
TIME...MOT...LOC 1847Z 243DEG 12KT 4468 7057

$$

DS
1 follow-up statement
000 
WGUS71 KGYX 032032
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
429 PM EDT FRI AUG 3 2007

MEC007-017-032145-
OXFORD ME-FRANKLIN ME-
429 PM EDT FRI AUG 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR SOUTH
CENTRAL FRANKLIN AND CENTRAL OXFORD COUNTIES...

AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING.  THIS STORM WAS
LOCATED NEAR WELD...OR ABOUT 9 MILES WEST OF FARMINGTON...MOVING EAST
AT 5 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
PHILLIPS...WELD...ANDOVER AND ROXBURY.

RADAR INDICATED THAT 4 TO 6 INCHES OF RAINFALL HAD FALLEN IN THE 
WARNED AREA BETWEEN 130 PM AND 430 PM THIS AFTERNOON.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

LAT...LON 4487 7036 4469 7021 4451 7080 4467 7087
TIME...MOT...LOC 2029Z 250DEG 6KT 4467 7033

$$

DS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 2:35 PM EDT, 12 minutes earlier.

Area forecast discussion, Aug 3, 2:35 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
235 PM EDT FRI AUG 3 2007

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION
TONIGHT AND OFF THE COAST SATURDAY. HIGH PRESSURE WILL BUILD IN
BEHIND THE FRONT SATURDAY NIGHT AND SUNDAY. A WARM FRONT WILL
APPROACH THE FORECAST AREA FROM THE SOUTHWEST MONDAY AND WILL MOVE
THROUGH MONDAY NIGHT. A TRAILING COLD FRONT WILL MOVE THROUGH ON
TUESDAY. A WEAK LOW PRESSURE AREA WILL PASS SOUTH OF THE AREA
WEDNESDAY. HIGH PRESSURE WILL BUILD OVER THE REGION THURSDAY AND
FRIDAY.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
SVR TSTM WATCH NUMBER 560 IS IN EFFECT UNTIL 10 PM THIS EVENING.
RADAR MOSAIC SHOWS ISOLD STRONG TO SVR TSTMS DEVELOPING OVER THE
FA WHILE DEVELOPING LINES OF STRONG TO SVR TSTMS ARE APPROACHING
THE FA FROM THE NW IN ADVANCE OF AN APPROACHING SFC CDFNT. THE
TSTMS MAY PRODUCE HEAVY RAIN, LARGE HAIL, DAMAGING WINDS AND
FREQUENT LIGHTNING THRU EARLY THIS EVENING.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH 6 PM SATURDAY/...
THE TSTMS WILL WEAKEN AND DIE OUT OVERNIGHT. THE CDFNT WILL SLOWLY
MOVE SE ACROSS THE FA TNGT AND OFF THE COAST ON SATURDAY. IT WILL
TAKE A GOOD PART OF THE DAY SATURDAY TO BRING IN LESS HUMID WX
AND COOLER TEMPS ALOFT. THUS SFC TEMPS COULD HIT 90 DEGREES IN
MANY SRN AREAS WHILE NRN AND MTS ZONES WILL BE ABLE TO COOL OFF
SOME. DRY WX IS EXPECTED SATURDAY THOUGH SOME CLOUDS MAY LINGER AS
INDICATED BY MODEL RH FCST. THERE WILL BE SOME F AROUND LATE TNGT
DUE TO ANY RAINFALL SATURATING LO LVLS AS WINDS DROP OFF.

GENERALLY USED THE GFS40 AND MAV MOS GUIDANCE WITH SOME SUPPORT
FROM THE NAM AND MET MOS GUIDANCE.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
THE HIGH PRESSURE AREA BUILDING IN FOR SATURDAY NIGHT AND SUNDAY
WILL BRING DRIER CONDITIONS WITH MOSTLY CLEAR SKIES. CLOUD COVER
SHOULD INCREASE ON MONDAY AHEAD OF AN APPROACHING WARM FRONT.
SCATTERED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE FRONTAL
SYSTEM ARE EXPECTED TO IMPACT THE FORECAST AREA MONDAY NIGHT AND
TUESDAY. A WEAK LOW PRESSURE AREA WILL PASS SOUTH OF THE FORECAST
AREA WEDNESDAY BRINGING ANOTHER ROUND OF SCATTERED SHOWERS. HIGH
PRESSURE SHOULD BUILD IN BEHIND THE LOW BRINGING FAIR WEATHER
THURSDAY AND FRIDAY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /18Z FRIDAY THROUGH SATURDAY/...VFR CONDITIONS WILL
PREVAIL THOUGH ISOLD SVR TSTMS ARE PSBL THIS AFTERNOON AND
EVENING. SPC HAS ISSUED A SVR TSTM WATCH UNTIL 02Z TNGT WHICH
INCLUDES ALL OF THE TAF SITES. STG AND SVR TSTMS ARE NOT IN THE
TAFS AT THIS TIME DUE TO THE LOW CHC OF ANY TAF SITE ACTUALLY
OBSERVING A TSTM. AS TSTMS CONT TO DEVELOP TAFS MAY BE UPDATED TO
REFLECT ANY INCREASE CHC OF TSTMS WHETHER SVR OR BLO SVR LIMITS. F
WILL FORM TNGT IN THE WAKE OF ANY SHRA AND TSTMS...ESPECIALLY AT
KLEB AS INDICATED IN THE TAFS. F SHOULD LIFT QUICKLY SATURDAY
AROUND 12Z TO 13Z WITH VFR CONDS TO FOLLOW.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
FAIR WEATHER WILL PREVAIL SATURDAY NIGHT THROUGH MONDAY. SCATTERED
THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY. SCATTERED
SHOWERS ARE POSSIBLE WEDNESDAY.

&&

.MARINE...
SHORT TERM /18Z FRIDAY THROUGH SATURDAY/...WINDS AND SEAS WILL
REMAIN BLO SCA LVLS THRU SATURDAY THOUGH A FEW GUSTS MAY APPROACH
25 KTS THRU THIS EVENING. MAIN CONCERN IS THE SVR TSTM POTENTIAL
THRU 10 PM. COASTAL WATERS ARE INCLUDED IN THE SPC SVR TSTM WATCH
AND THE COASTAL WATERS FCST ALREADY INCLUDES ENHANCED WORDING FOR
THE SVR TSTM POTENTIAL AND THE AFTERNOON FCST WILL DO THE SAME.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
FAIR WEATHER IS EXPECTED SATURDAY NIGHT THROUGH MONDAY.  SCATTERED
THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY. SCATTERED
SHOWERS ARE POSSIBLE WEDNESDAY. WINDS AND SEAS ARE EXPECTED TO
REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Aug 3, 1:06 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
106 PM EDT FRI AUG 3 2007

MEZ007>009-012>014-NHZ001>005-007-041715-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SULLIVAN-
106 PM EDT FRI AUG 3 2007

...SEVERE THUNDERSTORM WATCH 560 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. THE MAIN
THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018-NHZ006-008>010-013-041715-
INTERIOR YORK-SOUTHERN CARROLL-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-
106 PM EDT FRI AUG 3 2007

...SEVERE THUNDERSTORM WATCH 560 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. THE MAIN
THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND FREQUENT
LIGHTNING.

ALSO...HEAT INDEXES WILL APPROACH 100 TODAY. KEEP IN MIND THESE
HEAT SAFETY TIPS...LIMIT OUTDOOR ACTIVITIES IF POSSIBLE...DRINK
LOTS OF WATER OR NON-ALCOHOLIC BEVERAGES...WEAR LIGHT COLORED OR
LIGHT WEIGHT CLOTHES...AND IF POSSIBLE...SPEND MORE TIME IN AIR
CONDITIONED OR WELL VENTILATED PLACES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150-MEZ019>028-NHZ014-041715-
STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-INTERIOR CUMBERLAND-
ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-COASTAL ROCKINGHAM-
106 PM EDT FRI AUG 3 2007

...SEVERE THUNDERSTORM WATCH 560 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...SOUTHEASTERN
NEW HAMPSHIRE AND THE COASTAL WATERS FROM STONINGTON ME TO THE
MERRIMACK RIVER MA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING. THE MAIN
THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WHEELER

In the hours before

Local storm report, Aug 3, 11:32 AM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1132 AM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     4 S JACKMAN             45.57N 70.25W
08/03/2007                   SOMERSET           ME   PUBLIC

            POWER LINES DOWN

&&

POHL
Local storm report, Aug 3, 12:40 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1240 PM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     TSTM WND DMG     8 NW JACKMAN            45.71N 70.37W
08/03/2007                   SOMERSET           ME   PUBLIC

            MANY TREES BLOWN DOWN

&&

TOMH
Local storm report, Aug 3, 12:45 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
1245 PM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     TSTM WND DMG     8 NW JACKMAN            45.71N 70.37W
08/03/2007                   SOMERSET           ME   PUBLIC

            MANY TREES BLOWN DOWN

&&

TOMH
Special weather statement, Aug 3, 1:05 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
105 PM EDT FRI AUG 3 2007

MEZ007>009-031745-
CENTRAL SOMERSET-NORTHERN FRANKLIN-NORTHERN OXFORD-
105 PM EDT FRI AUG 3 2007

...THUNDERSTORMS WILL IMPACT OXFORD COUNTY...SOMERSET COUNTY
AND FRANKLIN COUNTY THROUGH 145 PM EDT...

AT 105 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS CENTERED 7 MILES NORTH OF DAVIS...OR ABOUT
14 MILES SOUTH OF COBURN GORE...MOVING NORTHEAST AT 15 MPH. THIS
CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
DAVIS...COBURN GORE...TIM POND...STRATTON AND EUSTIS THROUGH 145 PM
EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED.

DS
Special weather statement, Aug 3, 1:47 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
147 PM EDT FRI AUG 3 2007

MEZ008-009-031830-
CENTRAL SOMERSET-NORTHERN FRANKLIN-
147 PM EDT FRI AUG 3 2007

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 230 PM EDT...

AT 147 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 8 MILES NORTH OF EUSTIS...
MOVING NORTHEAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL
AFFECT AREAS IN AND AROUND EUSTIS...ATTEAN...LONG POND AND JACKMAN
THROUGH 230 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED.

DS
Local storm report, Aug 3, 2:45 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
245 PM EDT FRI AUG 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             NEWPORT                 43.37N 72.17W
08/03/2007  E0.88 INCH       SULLIVAN           NH   PUBLIC

&&

SJC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 9:44 AM EDTSevere Thunderstorm WarningGYXFranklin, Somerset46 min
Aug 3, 10:25 AM EDTSevere Thunderstorm WarningGYXSomerset50 min
Aug 3, 1:26 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford34 min
Aug 3, 1:55 PM EDTSevere Thunderstorm WarningGYXSomerset35 min
Aug 3, 1:57 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford33 min
Aug 3, 2:26 PM EDTSevere Thunderstorm WarningGYXSomerset34 min
Aug 3, 2:28 PM EDTSevere Thunderstorm WarningGYXFranklin32 min
Aug 3, 2:43 PM EDTSevere Thunderstorm WarningGYXOxford32 min
Aug 3, 2:59 PM EDTSevere Thunderstorm WarningGYXSomerset19 min
Aug 3, 3:45 PM EDTSevere Thunderstorm WarningGYXSomerset45 min
Aug 3, 3:53 PM EDTSevere Thunderstorm WarningGYXFranklin37 min
Aug 3, 3:54 PM EDTSevere Thunderstorm WarningGYXSomerset51 min
Aug 3, 4:08 PM EDTSevere Thunderstorm WarningGYXOxford37 min
Aug 3, 4:39 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford51 min
Aug 3, 5:06 PM EDTSevere Thunderstorm WarningGYXOxford39 min
Aug 3, 5:28 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford47 min
Aug 3, 5:39 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford36 min
Aug 3, 5:43 PM EDTSevere Thunderstorm WarningGYXKennebec47 min
Aug 3, 6:11 PM EDTSevere Thunderstorm WarningGYXKennebec, Somerset, Waldo34 min
Aug 3, 6:24 PM EDTSevere Thunderstorm WarningGYXOxford36 min
Aug 3, 6:43 PM EDTSevere Thunderstorm WarningGYXWaldo32 min
Aug 3, 7:55 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford35 min

Nearby

Flash Flood Warnings in Maine, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.